# SDR ASAA0954826

- Difficulty date: March 15, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 370 hours, 118 cycles
- Engine: Cfmint CFM567B273
- Engine time: 370 hours, 118 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Missing
- Location: Nr 2 Spinner
- Component: Spinner
- Component part number: 3370051180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT SPINNER MISSING BLACK ANTI EROSION PAINT.  REPLACEMENT OF NR 2 ENGINE FRONT SPINNER DEFERRED UNTIL NEXT C-CHECK PER MM 72 21 01 200 801, SEAMC NOTIFIED.
